Mathematical Problems in Engineering

Mathematical Problems in Engineering / 2003 / Article

Open Access

Volume 2003 |Article ID 439059 | https://doi.org/10.1155/S1024123X03207018

Fethi Bin Muhammed Belgacem, Ahmed Abdullatif Karaballi, Shyam L. Kalla, "Analytical investigations of the Sumudu transform and applications to integral production equations", Mathematical Problems in Engineering, vol. 2003, Article ID 439059, 16 pages, 2003. https://doi.org/10.1155/S1024123X03207018

Analytical investigations of the Sumudu transform and applications to integral production equations

Received16 Jul 2002
Revised08 Oct 2002

Abstract

The Sumudu transform, whose fundamental properties are presented in this paper, is little known and not widely used. However, being the theoretical dual to the Laplace transform, the Sumudu transform rivals it in problem solving. Having scale and unit-preserving properties, the Sumudu transform may be used to solve problems without resorting to a new frequency domain. Here, we use it to solve an integral production-depreciation problem.

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views1055
Downloads1693
Citations

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.